# SDR CALA2014021790393

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 70,447 hours, 25,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5200 · Doors
- Part: Pan
- Condition: Gouged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUTTERFLY HANDLE PAN ASSEMBLY GOUGED ABOVE & BELOW HANDLE.  NEEDS PAN ASSEMBLY PCN170-5402 IPC 52-11-01-007 ITEM 465.
